# SDR REXA2018102600994

- Difficulty date: October 4, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER HAS CORROSION BETWEEN FRAMES 310 THRU 295 AND STR 26L THRU 26R, IN THE FWD E & E BAY. REMOVED AND REPLACED DOUBLER IAW SRM 51-42-06.
